# SDR SIMA200600306

- Difficulty date: December 27, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND FORWARD SERVICE DOOR SILL PLATE CORRODED.  INSTALLED NEW SILL PLATE IAW EMB SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
